Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Convolution dominated operators on compact extensions of abelian groups

Fendler, Gero ; Leinert, Michael

In: Advances in Operator Theory, 4 (2019), Nr. 1. pp. 99-112. ISSN 2538-225X (Online-Ausg.)

[img]
Preview
PDF, English - main document
Download (234kB) | Terms of use

Official URL: https://doi.org/10.15352/aot.1712-1275
Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.
Item Type: Article
Journal or Publication Title: Advances in Operator Theory
Volume: 4
Number: 1
Publisher: Birkhäuser
Place of Publication: Basel
Date Deposited: 11 Dec 2020 17:09
Date: 2019
ISSN: 2538-225X (Online-Ausg.)
Page Range: pp. 99-112
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 510 Mathematics
Uncontrolled Keywords: convolution dominated operator, generalised L1-algebra, symmetric locally compact group
Schriftenreihe ID: Schriften von Michael Leinert
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative